# SDR YENA2024122601634

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,925 hours, 3,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: MULTIPLE SPOTS OF CORROSION AT WTBF LONGERON LBL9.0 BTW FR49 AND 51; (RESOLVED ON W/O: 1335461 TASKCARD: NR-00009) REF AVIANOR WO 102J-3 NR 3232 WTBF LONGERON PN C02382110-001 BTWN FR49-51 AT LBL9 REPAIRED IAW JETBLUE AC24-1425-01 AND REO 500-53-82-676 TEMPORARY REPAIR DVI OF DISCREPANT AREAS PER AIVDTP BD500-A-J51-00-90-01AAA-018A-A AT INTERVALS NOT TO EXCEED 1000 FLIGHT HOURS. THIS TEMPORARY REPAIR IS VALID FOR 1000 FLIGHT HOURS FROM TIME OF INCORPERATION OF THIS REO.
